Yes This is safe and make sure they both have been prescribed by the same doctor and filled at the same pharmacy, This way they are aware of what you are taking and look for any interactions you did not put what muscle relaxant but just be aware it can cause more seditive effect so be very carefull when you first start them because of the effects on working with dangerous machines or driving etc take them when you are not going to be out and don't mix alcohole with them it too well increase the effect or interact with the muscle relaxant..so make sure and when you first start them they hit you harder than when you are on them for a peoiod of time hope you don't have to. Good luck and hope you feel better.chuck1957
- Robaxin Information for Consumers
- Robaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Robaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2013 • 6 answers
Updated 8 Jun 2014 • 5 answers
Can muscle relaxers such as tizanidine or flexeril cause arms and legs to jerk or move uncontrolabl?
Updated 10 Feb 2018 • 4 answers
Updated 5 Oct 2015 • 2 answers
Updated 29 Oct 2017 • 1 answer